# SDR UALA2013030401247

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 58,232 hours, 21,926 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK3
- Part serial: 177846
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EGT OVER LIMIT, RETURNED TO FIELD.   DURING CLIMB AT FL170.  NR 1 ENGINE EGT IN RED BAND FOR 5 SEC.  FUEL FLOW 600 PPH MORE THAN NR 2 AND STAYED THAT WAY THROUGHOUT FLIGHT.  REPLACED 2.5 BLEED VALVE ACTUATOR.  OPS AND LEAK CHECKED OK.  NO MESSAGES AFTER RUN.
